Lemsip Max Daytime Cold & Flu ReliefRegular price £2.69
Tax included. Shipping calculated at checkout.
What’s it for?
Symptomatic relief of colds and flu including the relief of aches and pains, sore throat and headaches, fatigue and drowsiness, nasal congestion and lowering of temperature.
How to Use
- 16 years and over: 2 capsules every 4 hours to a maximum of 4 doses in any 24 hours, or up to a maximum of 3 doses in any 24 hours if a night-time paracetamol-containing product is taken before bedtime.
- Under 16 years: not to be given.
Warnings & Cautions
- Do not give to children under 16 years of age
- For oral use only
- You must contract your doctor if your symptoms worsen or do not improve after 3 days
- Do not store above 25°C
- Keep out of the sight and reach of children
Red/yellow hard gelatine capsule containing:
- Paracetamol 500mg
- Caffeine 25mg
- Phenylephrine Hydrochloride 6.1mg